Derivations into iterated duals of Banach algebras

Dales, H.G. and Ghahramani, F. and Gronbaek, N. (1998) Derivations into iterated duals of Banach algebras. Studia Mathematica, 128 (1). pp. 19-54. ISSN 0039-3223

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Studia Mathematica
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67608
Deposited By:
Deposited On:
20 Nov 2013 11:19
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 12:17